Not sure if the pain I have is to do with Parkinson’s. I have had pain in lower abdomen when I wake up in the morning. It is quite a bad pain that radiates across and around to kidney area. I have had a scan which found nothing not sure what to do now. Could it be a side effect of Sinemet? Regards Jenmek
Hi Jenmek - Never heard of any problems with Sinemet, best to contact PD nurse or phone Helpline to speak to one of the nurses available for advice. Hope you get it sorted.
AS Sheila says above you are best to go back to Dr or PD nurse.
Hope this finds you feeling better.
Babs x x x
I’m sorry to hear that you’ve been experiencing pain in your abdomen. I agree with Sheffin, I strongly advise that you contact your GP or a Parkinson’s nurse if you continue to experience these pains. If you contact our helpline on 0808 800 0303, one of our advisers can arrange for a Parkinson’s nurse to contact you within 24 hours.
All the best and do take care.
Thanks all for replies have appointment with GP next week, see how that goes. Regards Jenmek